RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 298, Number 3, Pages 574–577 (Mi dan7809)  

This article is cited in 2 scientific papers (total in 2 papers)

FLUID MECHANICS

On the maximal drag of a curvilinear obstacle subjected to the action of free jets with separation

D. V. Maklakov

Kazan State University

Full text: PDF file (231 kB)

English version:
Doklady Mathematics, 1988, 33:1, 11–13

Bibliographic databases:
UDC: 532.5
Presented: Л. И. Седов
Received: 03.06.1986

Citation: D. V. Maklakov, “On the maximal drag of a curvilinear obstacle subjected to the action of free jets with separation”, Dokl. Akad. Nauk SSSR, 298:3 (1988), 574–577; Dokl. Math., 33:1 (1988), 11–13

Citation in format AMSBIB
\Bibitem{Mak88}
\by D.~V.~Maklakov
\paper On the maximal drag of a curvilinear obstacle subjected to the
action of free jets with separation
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 298
\issue 3
\pages 574--577
\mathnet{http://mi.mathnet.ru/dan7809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=925962}
\zmath{https://zbmath.org/?q=an:0659.76021}
\transl
\jour Dokl. Math.
\yr 1988
\vol 33
\issue 1
\pages 11--13


Linking options:
  • http://mi.mathnet.ru/eng/dan7809
  • http://mi.mathnet.ru/eng/dan/v298/i3/p574

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Maklakov, I. R. Kayumov, “One nonlinear variational problem of the theory of cavitating profiles”, Russian Math. (Iz. VUZ), 56:12 (2012), 76–81  mathnet  crossref  mathscinet
    2. I. R. Kayumov, D. V. Maklakov, “On minimization of cavitational resistance of hydroprofile”, Russian Math. (Iz. VUZ), 59:11 (2015), 68–73  mathnet  crossref
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020